# SDR DALA2025072105451

- Difficulty date: July 18, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N521DT
- Make and model: Airbus A321-271NX
- Aircraft serial: 11082
- Aircraft time: 11,923 hours, 2,911 cycles
- Engine: Iae PW1133GJM
- Engine time: 6,107 hours, 1,505 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Clogged
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 5021- DIV - RIGHT ENGINE OIL FILTER CLOG MESSAGE AND ODM CHIP COUNT INCREASE. CORRECTIVE ACTION: INSPECTED OIL FILTER AND CHIP DETECTORS, NO TROUBLE FOUND. DEFERRED OIL FILTER CLOG INDICATION TO MEL. LATER, REPLACED NBR 2 ENGINE MAIN OIL FILTER AND OIL DELTA P SENSOR. (LP 7067594)
